Zaid Odibat
Zaid Odibat
Verifierad e-postadress på bau.edu.jo
Titel
Citeras av
Citeras av
År
Application of variational iteration method to nonlinear differential equations of fractional order
ZM Odibat, S Momani
International Journal of Nonlinear Sciences and Numerical Simulation 7 (1), 27, 2006
8032006
Generalized Taylor’s formula
ZM Odibat, NT Shawagfeh
Applied Mathematics and Computation 186 (1), 286-293, 2007
5752007
Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order
Z Odibat, S Momani
Chaos, Solitons & Fractals 36 (1), 167-174, 2008
4412008
Homotopy perturbation method for nonlinear partial differential equations of fractional order
S Momani, Z Odibat
Physics Letters A 365 (5-6), 345-350, 2007
4002007
Numerical comparison of methods for solving linear differential equations of fractional order
S Momani, Z Odibat
Chaos, Solitons & Fractals 31 (5), 1248-1255, 2007
3822007
A generalized differential transform method for linear partial differential equations of fractional order
Z Odibat, S Momani
Applied Mathematics Letters 21 (2), 194-199, 2008
3452008
Analytical solution of a time-fractional Navier–Stokes equation by Adomian decomposition method
S Momani, Z Odibat
Applied Mathematics and Computation 177 (2), 488-494, 2006
3162006
Analytical approach to linear fractional partial differential equations arising in fluid mechanics
S Momani, Z Odibat
Physics Letters A 355 (4-5), 271-279, 2006
2802006
Numerical methods for nonlinear partial differential equations of fractional order
Z Odibat, S Momani
Applied Mathematical Modelling 32 (1), 28-39, 2008
2522008
Numerical approach to differential equations of fractional order
S Momani, Z Odibat
Journal of Computational and Applied Mathematics 207 (1), 96-110, 2007
2492007
Generalized differential transform method: application to differential equations of fractional order
Z Odibat, S Momani, VS Erturk
Applied Mathematics and Computation 197 (2), 467-477, 2008
2402008
Generalized differential transform method for solving a space-and time-fractional diffusion-wave equation
S Momani, Z Odibat, VS Erturk
Physics Letters A 370 (5-6), 379-387, 2007
2242007
The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics
Z Odibat, S Momani
Computers & Mathematics with Applications 58 (11-12), 2199-2208, 2009
2132009
Application of generalized differential transform method to multi-order fractional differential equations
VS Erturk, S Momani, Z Odibat
Communications in Nonlinear Science and Numerical Simulation 13 (8), 1642-1654, 2008
2082008
A multi-step differential transform method and application to non-chaotic or chaotic systems
ZM Odibat, C Bertelle, MA Aziz-Alaoui, GHE Duchamp
Computers & Mathematics with Applications 59 (4), 1462-1472, 2010
1892010
Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations
S Momani, Z Odibat
Computers & Mathematics with Applications 54 (7-8), 910-919, 2007
1822007
A study on the convergence of variational iteration method
ZM Odibat
Mathematical and Computer Modelling 51 (9-10), 1181-1192, 2010
1722010
A novel method for nonlinear fractional partial differential equations: Combination of DTM and generalized Taylor's formula
S Momani, Z Odibat
Journal of Computational and Applied Mathematics 220 (1-2), 85-95, 2008
1662008
An algorithm for the numerical solution of differential equations of fractional order
ZM Odibat, S Momani
Journal of Applied Mathematics & Informatics 26 (1_2), 15-27, 2008
1602008
Adaptive feedback control and synchronization of non-identical chaotic fractional order systems
ZM Odibat
Nonlinear Dynamics 60 (4), 479-487, 2010
1582010
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20